# SDR 98ZZZX3170

- Difficulty date: July 1, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N27JP
- Make and model: Cessna 310D
- Aircraft serial: 39129
- System (JASC): 5551 · Horizontal Stabilizer, Attach Fittings
- Part: Mount
- Part number: 083200056
- Condition: Failed
- Location: Lt Horiz Stab
- Part time: 6,000 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HORIZONTAL STABILIZER MOUNT BRACKET FOUND LOOSE DURING ANNUAL INSPECTION.  FURTHER INSPECTION REVEALED CRACKS AND LOOSE RIVETS.  UPON REMOVAL OF THE PART, IT FELL INTO TWO PIECES.  SUBMITTER RECOMMENDED VISUAL CHECK OF HORIZONTAL STABILIZER OUTBOARD MOUNTS SHOULD BE PERFORMED AT EACH ANNUAL INSPECTION FOR LOOSENESS AND RIVET FRETTING.
